eHealthMe - Personalized health information eHealthMe - Personalized health information

Personalized health information

  Tools
All drugs: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
All conditions: A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Check symptoms  -  Ask a question  -  Write a review  -  Studies  -  Answered/ Unanswered  -  Reviews

Review: taking Ibuprofen and Ativan together

Summary: drug interactions are reported among people who take Ibuprofen and Ativan together. This review analyzes the effectiveness and drug interactions between Ibuprofen and Ativan. It is created by eHealthMe based on reports of 3,674 people who take the same drugs from FDA and social media, and is updated regularly.

Personalized health information: on eHealthMe you can find out what patients like me (same gender, age) reported their drugs and conditions on FDA and social media since 1977. Our tools are free and anonymous. 66 million people have used us. 200+ peer-reviewed medical journals have referenced our original studies. Start now >>>

 

You are not alone: join a support group for people who take Ibuprofen and Ativan >>>

What are the drugs

Ibuprofen has active ingredients of ibuprofen. It is often used in pain. (latest outcomes from 61,663 Ibuprofen users)

Ativan has active ingredients of lorazepam. It is often used in stress and anxiety. (latest outcomes from 35,245 Ativan users)

On Apr, 24, 2015: 3,674 people who take Ibuprofen, Ativan are studied

Ibuprofen, Ativan outcomes

Drug combinations in study:
- Ibuprofen (ibuprofen)
- Ativan (lorazepam)

Drug effectiveness over time :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
Ibuprofen is effective35.29%
(6 of 17 people)
10.00%
(1 of 10 people)
16.67%
(1 of 6 people)
66.67%
(4 of 6 people)
30.00%
(3 of 10 people)
54.55%
(6 of 11 people)
53.33%
(8 of 15 people)
33.33%
(1 of 3 people)
Ativan is effective16.67%
(3 of 18 people)
40.00%
(4 of 10 people)
10.00%
(1 of 10 people)
75.00%
(6 of 8 people)
56.25%
(9 of 16 people)
85.71%
(6 of 7 people)
80.00%
(4 of 5 people)
100.00%
(1 of 1 people)

Drug effectiveness by gender :

FemaleMale
Ibuprofen is effective37.10%
(23 of 62 people)
43.75%
(7 of 16 people)
Ativan is effective45.76%
(27 of 59 people)
43.75%
(7 of 16 people)

Drug effectiveness by age :

0-12-910-1920-2930-3940-4950-5960+
Ibuprofen is effectiven/an/an/a16.67%
(10 of 60 people)
18.75%
(6 of 32 people)
18.18%
(6 of 33 people)
25.00%
(7 of 28 people)
20.00%
(1 of 5 people)
Ativan is effectiven/an/a100.00%
(1 of 1 people)
8.60%
(8 of 93 people)
33.33%
(6 of 18 people)
33.33%
(9 of 27 people)
28.57%
(8 of 28 people)
50.00%
(2 of 4 people)

Most common drug interactions over time * :

< 1 month1 - 6 months6 - 12 months1 - 2 years2 - 5 years5 - 10 years10+ yearsnot specified
Suicide AttemptPain In ExtremityLiver Function Test AbnormalPainAnxietyPainFebrile NeutropeniaPain
SomnolenceNauseaMyositisHaemorrhageFatigueAnxietyDiarrhoeaAnxiety
OverdoseConstipationDecreased AppetiteInternational Normalised Ratio IncreasedHypotensionPulmonary EmbolismClostridium Difficile ColitisNausea
AnxietySmall Intestinal ObstructionDiarrhoeaHaematomaRash ErythematousDeep Vein ThrombosisNauseaFatigue
AstheniaRhinorrhoeaHeadacheRetroperitoneal HaematomaBlood Uric Acid IncreasedThrombosisDepressionDyspnoea
VomitingPainMelaenaCholelithiasisNauseaAffective DisorderInsomniaBack Pain
Multiple Drug Overdose IntentionalAnxietyDifficulty In WalkingPulmonary EmbolismAspartate Aminotransferase IncreasedPelvic HaematomaMood SwingsDepression
Weight DecreasedVomitingDyspnoea ExertionalInjuryAlanine Aminotransferase IncreasedConversion DisorderAngerVomiting
ConstipationSinus TachycardiaButtock PainDyspnoeaPulmonary EmbolismPostoperative IleusPost-traumatic Stress DisorderHeadache
Respiratory FailureRashGeneral Physical Health DeteriorationGeneral Physical Health DeteriorationEmotional DistressTensionSuicide AttemptOsteonecrosis Of Jaw

Most common drug interactions by gender * :

FemaleMale
PainAnxiety
AnxietyPain
NauseaDepression
FatigueFatigue
DyspnoeaNausea
Back PainDyspnoea
VomitingFall
InjuryPyrexia
HeadacheBack Pain
Pain In ExtremityHeadache

Most common drug interactions by age * :

0-12-910-1920-2930-3940-4950-5960+
InsomniaAstheniaNauseaAnxietyNauseaPainAnxietyPain
Psychomotor HyperactivityConstipationPainPainPainAnxietyPainDyspnoea
DeliriumMuscular WeaknessPulmonary EmbolismInjuryHeadacheNauseaNauseaNausea
Condition AggravatedDysphagiaVomitingHodgkin's DiseaseAbdominal PainFatigueFatigueFatigue
VomitingOverdoseArthralgiaLymphadenopathyFatigueDyspnoeaBone DisorderAnxiety
Alanine Aminotransferase IncreasedTracheitisAbdominal Pain UpperFatiguePyrexiaDepressionDepressionAsthenia
Abdominal PainVocal Cord DisorderInsomniaDizzinessAnxietyBack PainOsteonecrosis Of JawPneumonia
Aspartate Aminotransferase IncreasedApnoeaVomiting NosPneumothoraxBack PainChest PainFallDiarrhoea
HaematocheziaDroolingDrug IneffectiveNight SweatsDepressionInjuryBack PainVomiting
Cardiac Failure CongestiveBulbar PalsyChest PainVomitingDyspnoeaAnaemiaPyrexiaPleural Effusion

* Some reports may have incomplete information.

How to use the study: print a copy of the study and bring it to your health teams to ensure drug risks and benefits are fully discussed and understood.

Get connected: join our support group of Ibuprofen and Ativan on

Do you take Ibuprofen and Ativan?

 

You are not alone! Join a related support group:
- support group for people who take Ativan
- support group for people who take Ibuprofen

Recent conversations of related support groups:

Can you answer these questions (Ask a question):

More questions for: Ativan, Ibuprofen

You may be interested at these reviews (Write a review):

  • Pompholyx from tasigna
    Red, itchy rash all over the palms of my hands since I started taking Tasigna over 4 months ago. Runs cycle of Rash, burning, stinging, ends with dry, peeling skin on palms. Suspect pompholyx, but has not been formally diagnosed as such yet.
  • Acute intermittent porphyria with mouth ulcers
    I was diagnosis with Acute Intermittent Porphyria in February 1995. SINCE then I have been in the hospital more than I can count, I have had my kidneys to fell, urinary retention that resulted my baby being reconstructed. I have had numerous mediport placements with the most recent one a Powerport.. ...
  • The dangers off fluoridation
    I live in an area where the water has been fluoridated for approximately 55 years and have been treated for an underactive thyroid since 1978. I have also suffered from urge incontinence since 1967 and for 4 years have also had the symptoms of skeletal fluorosis although I have not been able to get ...
  • Ibuprofen and esophageal stricture
    After taking relatively high-doses of ibuprofen for many years, I developed an esophageal pain when swallowing large pills and experienced two unexplained events of esophageal spasm. A barium esophagram showed a stricture near the lower sphincter with a pencil-sized opening. Confirmed benign with ...
  • Arm pain on both sides from xarelto and levaquin
    Extreme pain in upper arms and forearms. Unable to lift anything of substance.

More reviews for: Ativan, Ibuprofen

Comments from related studies:

  • From this study (1 year ago):

  • Severity level**

    Reply

  • From this study (1 year ago):

  • I have been struggling with sinusitis for almost 2 years now and they can't stop the dripping my nose from running,down throat to chest, lots of plegm, and have been congested for over a year and half. Since then, have tried me on every sort of antihistimine, Loradine, Zyrtec, Certirizine, and fluticasone spray, which didn't stop running/congestion. Been to ER three times to get on antibiotics since also caused gum disease/gingivitis per Periodontus who states it's underlying medical not dental. Also started taking regular OTC sudafed for congestion, and occasional cough/congestion. Now allergist says my IgG Immoglobins are high and was told that since I have constant bacterial infections. Allergist believes running nose/congestion is from a fungus infection or vasomotor rhinitis and need culture. Am waiting to see ENT. Prior to this last 2 years, my sinus was always controlled and maybe every year to two years, an infection occurred and antibiotics quickly got rid of it, but not this time. I read infections could also cause liver enzymes to rise to and my past blood tests in 2008 shows only had a mild increase in SGPT ALT only. Prior use, I used pain pills, vicodin/codeine/darvocet/, but stay away from then now due to liver enzymes in ALT rising, and only use motrin, sleeping med., cymbalta and occasional fioricet. Had gall bladder infected and removed, and tests show fatty liver and slight kidney lesion, but not enough for them to do anything.

    Reply

    help on Apr, 9, 2014:

    F, 48, fibromylagia, chronic sinusitis, repeated infections, which believe long-term pain meds cause elevated liver enzymes, went off most, and now because of constant trying of allergy meds, and can't stop running nose, long term infections of bacteria and possibly fungus, so not sure what is causing elevated enzymes.

    Reply

Post a new comment    OR    Read more comments

Complete drug side effects:

On eHealthMe, Ibuprofen (ibuprofen) is often used to treat pain. Ativan (lorazepam) is often used to treat stress and anxiety. Find out below the conditions the drugs are used for, how effective they are, and any alternative drugs that you can use to treat those same conditions.

What is the drug used for and how effective is it:

Other drugs that are used to treat the same conditions:

NOTE: The study is based on active ingredients. Other drugs that have the same active ingredients are also considered.

WARNING: Please DO NOT STOP MEDICATIONS without first consulting a physician since doing so could be hazardous to your health.

DISCLAIMER: All material available on eHealthMe.com is for informational purposes only, and is not a substitute for medical advice, diagnosis, or treatment provided by a qualified healthcare provider. All information is observation-only, and has not been supported by scientific studies or clinical trials unless otherwise stated. Different individuals may respond to medication in different ways. Every effort has been made to ensure that all information is accurate, up-to-date, and complete, but no guarantee is made to that effect. The use of the eHealthMe site and its content is at your own risk.

You may report adverse side effects to the FDA at http://www.fda.gov/medwatch/ or 1-800-FDA-1088 (1-800-332-1088).

If you use this eHealthMe study on publication, please acknowledge it with a citation: study title, URL, accessed date.

   

About - Terms of service - Privacy policy - Press - Testimonials - Contact us

 
© 2015 eHealthMe.com. All rights reserved. Use of this site constitutes acceptance of eHealthMe.com's terms of service and privacy policy.